Author Topic: Vomiting and nausea 6 days post surgery - steroids  (Read 3090 times)

Mdobson

  • Newbie
  • *
  • Posts: 2
Vomiting and nausea 6 days post surgery - steroids
« on: August 24, 2021, 10:28:03 am »
Hi Everyone,
I’m new here! I’m a week out of my tumor resection surgery and recently tapered off steroids and anti-nausea meds. I almost immediately had terrible vomiting and nausea. They are starting me back on steroids and anti-nausea meds to do a slower taper and hopefully the swelling will impact my vestibular system less so the further out from surgery I am. Has this happened to anybody? Haven’t seen many people with vomiting a week after surgery post steroids?

Thanks in advance for your thoughts! I’m obviously in close touch with the wonderful surgeons and nurses.

Marie

Greece Lover

  • Sr. Member
  • ****
  • Posts: 279
Re: Vomiting and nausea 6 days post surgery - steroids
« Reply #1 on: August 25, 2021, 12:28:56 pm »
Oh no! Sorry to hear this. I personally didn't have trouble, but I know people who did have trouble with that for a while.  It's partly going off all the meds, partly all the meds they gave you during surgery, and then put the vestibular disruption on top of it. I hope it gets better!
Vestibular Schwannoma 1.2 cm. Right side.
Middle fossa surgery at University of Iowa on May 9 2016.
Hearing saved.  Face is fine. Balance pretty darn good most days.
One year follow up MRI showed no tumor. 
Five year follow up showed no tumor, so I'm in the clear.

 


anything